# SDR 05FDEA01309

- Difficulty date: May 16, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA38227
- Condition: Damaged
- Location: A/C Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR COND BAY AT STA 496-615 WITH EXISTING BLEND OUT.  EXISTING BLENDOUT AT NR 2 AIR COND BAY DOOR STA 496-615 EVALUATED FOUND CARRIED OUT AS PER ATTACHED FAA FORM 8110-3. REPAIR CLASSIFIFED AS MAJOR PER GMM 6-2-100.  EO-1-5100-7-5001 ACCOMLISHED.
